# SDR VNAA0308011

- Difficulty date: August 20, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Aircraft time: 19,213 hours, 16,780 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE, THE CREW RECEIVED A LAV SMOKE CAS MESSAGE.  UPON ARRIVAL, MAINTENANCE INSPECTED AND CLEANED THE LAV DETECTOR CANNON PLUG IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 26-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
